# SDR ASAA2018110226722

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 4 hours, 5 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC63DE0320SA
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 26L EMERGENCY FLOOR ILLUMINATION LIGHT IS INOP. GOOD GROUND, NO POWER. GROUNDED - YES. PERFORMED GOOD CONTINUITY CHECK OF D14814P PER WDM 33-51-13 PG 5. RESEATED D140034P AND PERFORMED GOOD INSTALLATION PER AMM 33-51-06-960-806.
